# SDR IXXA20241002010

- Difficulty date: August 27, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N491AZ
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 90,150 hours, 16,255 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Part number: 113T31418
- Condition: Worn
- Location: Zone 600 Flap
- Component: Flap, Boeing
- Component part number: 113T310094G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING OTBD FLAP LOWER SURFACE SKIN IS WORN AT THE CONTACT POINT OF THE OTBD TRACK AFT FAIRING INBD BULB SEAL. HAECO WO 320008 NON ROUTINE 40490
